DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2017-2018): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 24(1) (2004) 81-83
DOI: 10.7151/dmgt.1215

A NOTE ON STRONGLY MULTIPLICATIVE GRAPHS

Chandrashekar Adiga, H.N. Ramaswamy and D.D. Somashekara

Department of Studies in Mathematics
University of Mysore
Manasagangotri
Mysore - 570 006, INDIA

Abstract

In this note we give an upper bound for λ (n), the maximum number of edges in a strongly multiplicative graph of order n, which is sharper than the upper bound obtained by Beineke and Hegde [1].

Keywords and phrases: graph labeling, strongly multiplicative graphs.

2000 Mathematics Subject Classification: 05C78.

References

[1] L.W. Beineke and S.M. Hegde, Strongly multiplicative graphs, Discuss. Math. Graph Theory 21 (2001) 63-76, doi: 10.7151/dmgt.1133.
[2] P. Erdős, An asymptotic inequality in the theory of numbers, Vestnik Leningrad, Univ. 15 (1960) 41-49.

Received 24 October 2001
Revised 6 July 2002